Show simple item record

contributor authorA. M. Whitman
date accessioned2017-05-08T23:08:21Z
date available2017-05-08T23:08:21Z
date copyrightSeptember, 1980
date issued1980
identifier issn0022-0434
identifier otherJDSMAA-26062#190_1.pdf
identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/93092
description abstractA simple formula is derived for the hunting speed of a freight car from an 8 degree of freedom linear model using asymptotic techniques. A comparison is made between the approximation and exact (numerical) solutions. The two agree within 10 percent for parameter values typical of present designs.
publisherThe American Society of Mechanical Engineers (ASME)
titleAsymptotic Theory of Freight Car Hunting
typeJournal Paper
journal volume102
journal issue3
journal titleJournal of Dynamic Systems, Measurement, and Control
identifier doi10.1115/1.3139633
journal fristpage190
journal lastpage193
identifier eissn1528-9028
treeJournal of Dynamic Systems, Measurement, and Control:;1980:;volume( 102 ):;issue: 003
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record